MathSciNet Relay Station
MathSciNet bibliographic data
MR1228139 46L89 (22E46 58B30 81R10 81R50)
Klimek, Sławomir; Lesniewski, Andrzej A two-parameter quantum deformation of the unit disc. J. Funct. Anal. 115 (1993), no. 1, 1–23.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement